# SDR UALA2008122607005

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 30,414 hours, 8,005 cycles
- Engine: Pwa PW4056
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 77328915
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENG BLEED LGT & LT ENG HPSOV EICAS MSG DURING TAKEOFF CLIMB, WITH ENG BLEED SW ON, & ENG RUNNING.  BITE OF PNEUMATIC CONTROL BOX FOUND FAULT OF: LEFT ENGINE 'HPC'. REPLACED LEFT ENGINE HIGH PRESSURE CONTROLLER.
